I've been diagnosed as having a vitamin B12 deficiency. My B12 level is 152. I received my first B12 injection just over a week ago. I'd felt fatigued for a few months prior to my diagnosis. At the moment I feel even more fatigued. I'm also experiencing some pain in my chest, back and arms. It can be mildly uncomfortably, tingling, or occasionally a stabbing pain. I was wondering:
a. if the pain is normally associated with B12 deficiency
b. how long after starting injections does one usually feel the benefits.
I've also been diagnosed with a mild hiatal hernia, and gastric erosion on the greater curve (biopsies from endoscopy are pending). I was checked for any cardiac problems (as I was initially admitted with chest pains) and cardiac tests revealed benign premature ventricular contractions but nothing more serious than that. I was wondering if the chest/back pain could due to the gastric erosion.
The pain can be distressing, and I'm given to being anxious about it. I'm a 30 year old male. I don't smoke, and don't drink. I'm not very active in the exercise stakes, but am very skinny - I weigh 126 pounds, and am 5'9. My cholesterol levels was 4.4
Any help or advice or words of wisdom would be greatly appreciated.
I too have a low b-12 count, 168, and my doctor has me on two shots a week for 5 weeks, they will then re-test my b-12 count. My doctor told me that it could take 2-3 months to raise it to a decent level, she wants me at 500-600, and I have read that alot of people with low counts continue to get shots or take sublinqual supplements for the rest of their lives. Please let me know how long your shots take to start taking effect. GOOD LUCK!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.